# SDR HNAA0200023

- Difficulty date: March 4, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N983HA
- Make and model: Dhav DHC8201
- Aircraft serial: 478
- Aircraft time: 6,960 hours, 7,914 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461S
- Condition: False Activation
- Location: Lavatory
- Part time: 6,960 hours, 7,914 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE DETECTOR SOUNDED IN FLIGHT.  MECHANIC IN TPA PERFORMED AN OPERATIONAL CHECK OF THE SMOKE DETECTOR, OPERATIONAL CHECK GOOD.
